# SDR SWAA2023061960440

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 42,385 hours, 25,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING CHARGER M1668 INOP<[01] REMOVED AND REPLACED EMERGENCY EQUIPMENT POWER SUPPLY M1668 IAW AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
